# SDR YENA2020092200463

- Difficulty date: September 15, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 54,120 hours, 19,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN BETWEEN FR 25-FR 26 AND BETWEEN STR 44-43, REF ARM W/O 2020-278/1 N/R 2020-270537.  PERFORMED PERMANENT REPAIR DOUBLER LOCATED BETWEEN FR 25 TO FR 26 AND STRG 41L TO STRG 43L, IAW SRM A320-53-00-11-300-029 PROCEDURE 2A FIG 1 SHEET 1.  THIS PERMANET REPAIR IS CAT B AND MUST BE INSPECTED AT 60,000 FC AND 120,000 FH, IAW SRI 53-00-11-205-017 TABLE 2 FIG 2 SHEET 1 FIG 3 SHEET 1 MDDR 423175 APPLIED.
